MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 1/8 INCH PEG DRILL; BIT, DRILL

STRYKER ORTHOPAEDICS-MAHWAH 1/8 INCH PEG DRILL; BIT, DRILL
Catalog Number 6541-4-518
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the surgeon used the drill, and while perforating the measurement guide, it broke.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
1/8 INCH PEG DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20609623
Report Number0002249697-2024-01503
Device Sequence Number7909413
Product Code HTW
UDI-Device Identifier07613327241440
UDI-Public07613327241440
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6541-4-518
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG